I am on perindropil for 4 weeks and on Risperidone for 3 weeks, both my psychologist and cardiologist ignored the side effects I explained (fast heart beat, dizzynes, tiredness, feeling like heart have a hard time pumping the blood, etc), now I am in a foreign country since 8 days ago, for at least 6 months and have no option to see a doctor. I am 26, athlete, overweight right now, practicing 4-5 times a week. I am afraid I made heavy burden on my cardio system for past 3 weeks, I stoped using Perindropil for 4 days and side effects are gone but I still fell weak and hear the heartbeat, puls is back to normal, and dizzines is less for at least 50%. I still need to take care of my high blood preassure but need to try change the med, pls advise me what other HBP med should I try? (AT inhibitors instead of ACE inhibitors?, or diuretics?) I have hard 3 months of practise in front of me and I need to get the system functioning as best as possible, since my visa depends on my performance (my goal is to live here). I also have asthma and use Symbicort and Pulmicort (do they interact in some way?). Did my 3 weeks of probably low blod preassure damaged my cardio system in some way? symptoms were like, when I stand up my heart would go to 110 beats per minute, and while resting it was over 83 (my normal is 65). Pls advise me as in detail as possible it would help me and mean to me a lot in this situation
It shouldn't have done anything permanent to your cardiovascular system. I know I told you that ace inhibitors were the worst but all bp meds can do this with risperidone. What you need more then anything is a cut in the dose of the bp med. Risperidone causes it to work more. Your other symptoms are then caused by the low blood pressure. If you lower your bp med dose, be sure you monitor your bp.
Its going to take at least a week before you notice a return to normal since stopping the bp med.
Is there no way you can see a dr now? . If you have asthma you need to steer clear of the beta blockers. They will narrow your airway.
Risperidone with the symbicort can cause irregular heart beat.
It really sounds like you're the victim of drs who don't have a clue about interactions. At the top of the page in the blue stripe there is an interaction checker. I'd go up there and learn to use it before you make any changes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 10 Aug 2010 • 1 answer
Posted 11 Apr 2012 • 2 answers
Posted 16 Dec 2014 • 3 answers
I stoped using Perindropil cause it made side effects in combo with Risperidone,what now pls advise?
Posted 18 Dec 2014 • 1 answer